# SDR SWIA202265857

- Difficulty date: April 7, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N933EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8022
- Aircraft time: 32,259 hours, 30,909 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 LBL 9.0 OUT BOARD CLIP IS CRACKED.     (C-CHECK RO 6/1/2022)    REMOVED, FABRICATED, LOCATED, DRILLED, AND INSTALLED NEW FS280 LBL9 OTBD CLIP REF PREVIOUSLY INCORPERATED REO 601R-53-11-171, REV -D, DATED 13-FEB-07. COMPLIED WITH TASK CARD 51-900-1003-SKY.
